# SDR CED2006F00000

- Difficulty date: November 1, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stiff
- Location: Cockpit
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW ABORTED TAKEOFF ROLL.  THE FLIGHT CREW NOTICED ON TAKEOFF ROLL THAT THE RUDDER PEDALS FELT STIFF AND HAD VERY LITTLE MOVEMENT.  MAINTENANCE INSPECTED AIRCRAFT RUDDER CONTROL CABLE SYSTEM AND FOUND NO DEFECTS.  (K)
